MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998810
Medical Device Problem Codes Material Fragmentation (1261); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe was broken and it was difficult to inflate the balloon of ureteral dilation balloon catheter on the day of use.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event is confirmed, supplier manufacturing related.Photo samples were provided, however, could not be evaluated for the reported event.The eagle inflation device was received without the original packaging.Per the evaluation results, the root cause confirms that this complaint is due to the excessive flash.The device was used for treatment purposes.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A label/pack review is not required as a review of the label could not have prevented the reported event.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the syringe was broken and it was difficult to inflate the balloon of ureteral dilation balloon catheter on the day of use.Per follow-up information received from ibc on 09aug2022, stated that the syringe was the inflation device.Per sample evaluation results received on 11oct2022, it was reported that the gauge needle was out of the zero position when the ureteral dilation balloon catheter was returned.It was stated that when attempting to aspirate, the needle on the gauge increased with the increase in pressure but was out of tolerance due to shock damage or misuse.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15102626
Report Number1018233-2022-05752
Device Sequence Number5255502
Product Code EZN
UDI-Device Identifier10801741052788
UDI-Public(01)10801741052788
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2023
Device Model Number998810
Device Catalogue Number998810
Device Lot NumberBMFTFM40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown